Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2012, Article ID 341206, 9 pages
http://dx.doi.org/10.1155/2012/341206
Research Article

Design of an Impulse Radiating Antenna Using a Curved TEM-Wire Fed Parabola

1Department of Electronic Engineering, Sogang University, 1 Sinsu-dong, Mapo-gu, Seoul, Republic of Korea
2R&D Department 2, Hanwha Corporation Gumi Plant, 258 Gongdan-dong, Gumi-si, Gyungsangbuk-do, Republic of Korea

Received 18 April 2012; Accepted 25 June 2012

Academic Editor: Hon Tat Hui

Copyright © 2012 Donghyun Lee et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Donghyun Lee, Haengseon Lee, Sunmook Hwang, and Jaewoon Ahn, “Design of an Impulse Radiating Antenna Using a Curved TEM-Wire Fed Parabola,” International Journal of Antennas and Propagation, vol. 2012, Article ID 341206, 9 pages, 2012. https://doi.org/10.1155/2012/341206.